By Topic

A Systematic Granulized Piecewise Linear Approximation to the Jacobian Logarithm

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Min Sagong ; Div. of Electr. Eng., POSTECH, Pohang, South Korea ; Kyungwhoon Cheun

A systematic, granulized piecewise linear approximation to the Jacobian logarithm is developed. This approximation reverts to the Jacobian approximation and the exact Jacobian logarithm at the far extremes. The utility of the derived approximation is demonstrated by applying it to the decoding of Turbo coded, MIMO/BICM-ID systems.

Published in:

Communications, IEEE Transactions on  (Volume:60 ,  Issue: 9 )